American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E88) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Daniel Chan and Colin Ingalls. Conic bundles and Clifford algebras. Contemporary Mathematics 562 (2012) 53-75.
Book volume table of contents   
View Article: PDF

[2] Carl R. Riehm. Introduction to Orthogonal, Symplectic and Unitary Representations of Finite Groups. Fields Institute Monographs 28 (2011) MR MR2815181.
Book volume table of contents

[3] Hermitian forms over semisimple algebras. Fields Institute Monographs 28 (2011) 91-149.
Book volume table of contents
View Article: PDF

[4] Background material. Fields Institute Monographs 28 (2011) 1-82.
Book volume table of contents
View Article: PDF

[5] Isometry representations of finite groups. Fields Institute Monographs 28 (2011) 83-90.
Book volume table of contents
View Article: PDF

[6] Representations over finite, local and global fields. Fields Institute Monographs 28 (2011) 219-251.
Book volume table of contents
View Article: PDF

[7] Equivariant Witt-Grothendieck and Witt groups. Fields Institute Monographs 28 (2011) 151-217.
Book volume table of contents
View Article: PDF

[8] Fr\"ohlich's invariant, Clifford algebras and the equivariant Brauer-Wall group. Fields Institute Monographs 28 (2011) 253-277.
Book volume table of contents
View Article: PDF

[9] Trialitarian central simple algebras. Colloquium Publications 44 (1998) 547-572.
Book volume table of contents
View Article: PDF

[10] Galois cohomology. Colloquium Publications 44 (1998) 383-449.
Book volume table of contents
View Article: PDF

[11] Similitudes. Colloquium Publications 44 (1998) 153-204.
Book volume table of contents
View Article: PDF

[12] Involutions and Hermitian forms. Colloquium Publications 44 (1998) 1-69.
Book volume table of contents
View Article: PDF

[13] Invariants of involutions. Colloquium Publications 44 (1998) 71-152.
Book volume table of contents
View Article: PDF

[14] Max-Albert Knus, Alexander Merkurjev, Markus Rost and Jean-Pierre Tignol. The Book of Involutions. Colloquium Publications 44 (1998) MR MR1632779.
Book volume table of contents

[15] Algebras of degree three. Colloquium Publications 44 (1998) 279-322.
Book volume table of contents
View Article: PDF

[16] Cubic Jordan algebras. Colloquium Publications 44 (1998) 513-545.
Book volume table of contents
View Article: PDF

[17] Algebras of degree four. Colloquium Publications 44 (1998) 205-277.
Book volume table of contents
View Article: PDF

[18] Algebraic groups. Colloquium Publications 44 (1998) 323-382.
Book volume table of contents
View Article: PDF

[19] Composition and triality. Colloquium Publications 44 (1998) 451-511.
Book volume table of contents
View Article: PDF

[20] Alberto Elduque and José María Pérez. Infinite dimensional quadratic forms admitting composition. Proc. Amer. Math. Soc. 125 (1997) 2207-2216. MR 1376759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hélène Dherte. Quadratic descent of involutions in degree $2$ and $4$ . Proc. Amer. Math. Soc. 123 (1995) 1963-1969. MR 1243165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Teresa Crespo. Embedding Galois problems and reduced norms . Proc. Amer. Math. Soc. 112 (1991) 637-639. MR 1057951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pasquale Mammone and Daniel B. Shapiro. The Albert quadratic form for an algebra of degree four . Proc. Amer. Math. Soc. 105 (1989) 525-530. MR 931742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lieven Le Bruyn. Trace rings of generic $2$ by $2$ matrices. Memoirs of the AMS 66 (1987) MR 878906.
Book volume table of contents

[25] Richard C. Wagner. On inner product spaces over Dedekind domains of characteristic two . Proc. Amer. Math. Soc. 93 (1985) 1-9. MR 766516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Raman Parimala and Parvin Sinclair. A localisation principle for quadratic spaces over Laurent extensions . Proc. Amer. Math. Soc. 89 (1983) 202-204. MR 712622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia